Journal of Applied Mathematics

Asymptotic Stability of Differential Equations with Infinite Delay

D. Piriadarshani and T. Sengadir

Full-text: Open access

Abstract

A theorem on asymptotic stability is obtained for a differential equation with an infinite delay in a function space which is suitable for the numerical computation of the solution to the infinite delay equation.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 804509, 10 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495153

Digital Object Identifier
doi:10.1155/2012/804509

Mathematical Reviews number (MathSciNet)
MR2927272

Zentralblatt MATH identifier
1247.34123

Citation

Piriadarshani, D.; Sengadir, T. Asymptotic Stability of Differential Equations with Infinite Delay. J. Appl. Math. 2012 (2012), Article ID 804509, 10 pages. doi:10.1155/2012/804509. https://projecteuclid.org/euclid.jam/1355495153


Export citation